MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086630190
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The patient sample was requested for investigation.The sample was received for investigation.The sample was tested using two different anti-hav reagent lots and the results were 0.881 coi and 0.902 coi, both interpreted as reactive.The investigation is ongoing.H3 other text : na.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hav gen.2 assay results for 1 patient sample on a cobas 6000 e601 module.The patient had an initial anti-hav result of 0.827 coi, interpreted as reactive.The patient sample was testing using another method and the result was non-reactive.The other testing method used was not provided.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation determined that the patient's reactive anti-hav results are the correct results.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17270337
Report Number1823260-2023-02190
Device Sequence Number7912275
Product Code LOL
UDI-Device Identifier07613336129722
UDI-Public07613336129722
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number08086630190
Device Lot Number62598601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown